Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 170, NWS Norman, OK

May 19, 2011Greer County, Harmon County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2011, 1:20 PM CDT for Greer County, Harmon County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 1:20 PM CDT (18:20 UTC)
Expired
May 19, 2011, 2:00 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Harmon County, OK

The radar

The Altus AFB radar (KFDR), 93 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2572 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS54 KOUN 191820
SVROUN
OKC055-057-191900-
/O.NEW.KOUN.SV.W.0170.110519T1820Z-110519T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
120 PM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREER COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHERN HARMON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 200 PM CDT

* AT 120 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 6 MILES SOUTHEAST OF VINSON...MOVING NORTHEAST AT 30
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BRINKMAN...VINSON AND WILLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3512 9970 3511 9940 3506 9936 3470 9977
      3481 9994
TIME...MOT...LOC 1820Z 216DEG 26KT 3483 9979

$$
1 follow-up statement
139 
WWUS54 KOUN 191830
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
130 PM CDT THU MAY 19 2011

OKC055-057-191900-
/O.CON.KOUN.SV.W.0170.000000T0000Z-110519T1900Z/
GREER OK-HARMON OK-
130 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN HARMON AND GREER COUNTIES...

AT 130 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 18 MILES SOUTHWEST OF WILLOW...MOVING NORTHEAST AT 30
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BRINKMAN AND WILLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3512 9970 3511 9940 3506 9936 3478 9972
      3484 9986
TIME...MOT...LOC 1830Z 216DEG 26KT 3490 9972

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:43 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 19, 10:43 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1043 AM CDT THU MAY 19 2011

.UPDATE...
UPDATE TO GRIDS THIS MORNING INCLUDED THE REMOVAL OF THE RED FLAG
WARNING ACROSS SOUTHWEST PARTS OF FA. MOST MODELS HAVE TRENDED
WITH DRYLINE REMAINING NEAR TX/OK BORDER BY MID/LATE AFTERNOON.
ALSO ADJUSTED SLIGHT POPS A LITTLE BACK TO THE WEST WITH SLIGHTLY
COOLER AFTERNOON HIGHS. STILL WILL NEED TO WATCH CONVECTIVE TRENDS
FOR THIS AFTERNOON...WITH SUPERCELLS POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 642 AM CDT THU MAY 19 2011/

AVIATION...
A RAGGED AREA OF LOW...MVFR...CEILINGS WILL COVER MUCH OF OUR
FORECAST AREA FOR MOST OF THE MORNING...ERODING FROM THE WEST BY
21Z AT MOST SITES. THE CHANCE FOR TSRA WILL INCREASE THIS
AFTERNOON ALONG AND EAST OF THE DRYLINE...THEN INCREASE FURTHER
OVERNIGHT AS MID/UPPER-LEVEL LIFT SPREADS INTO OK AND N TX.

PREV DISCUSSION... /ISSUED 442 AM CDT THU MAY 19 2011/

DISCUSSION...
A LARGE...SLOWLY MOVING...STORM SYSTEM OVER THE WESTERN UNITED
STATES WILL CONTINUE TO ADVANCE EAST OVER THE NEXT SEVERAL DAYS.
SURFACE FEATURES WILL INCLUDE A LOW PRESSURE CENTER OVER THE TEXAS
PANHANDLE...WHICH WILL HELP MAINTAIN THE FLOW OF WARM AND MOIST
LOW-LEVEL AIR INTO NORTH TEXAS AND OKLAHOMA. THIS WILL LIKEWISE
MAINTAIN THE POSSIBILITY OF ISOLATED OR SCATTERED SHOWERS AND
THUNDERSTORMS...BUT VERTICAL TEMPERATURE PROFILES SUGGEST THAT
MOST OF THIS WILL BE CAPPED. THERE APPEARS TO BE A FEW HOURS
WINDOW LATE THIS AFTERNOON/EARLY THIS EVENING WHEN SUPERCELL
STORMS WILL BE MORE LIKELY...BUT WITHOUT A CLEAR SUPPORT
MECHANISM...WE WILL CONTINUE LOW POPS UNTIL ABOUT MIDNIGHT
TONIGHT.

ANOTHER CONCERN TODAY IS THE DRYLINE THAT IS FORECAST TO ARCH EAST
AGAIN TODAY...AND IS EXPECTED TO BRING ANOTHER HOT...BREEZY...AND
VERY DRY AFTERNOON TO FAR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. WE WILL UPGRADE THE FIRE WEATHER WATCH FOR MOST OF THOSE
COUNTIES TO A RED FLAG WARNING. WE WILL DROP THE NORTHERNMOST
COUNTIES BECAUSE IT APPEARS THEY WILL BE NEITHER WARM NOR WINDY
ENOUGH TO WARRANT THE WARNING. WE WILL ALSO DROP TILLMAN COUNTY
BECAUSE IT IS NOT CURRENTLY ELIGIBLE FOR AN RFW DUE TO THE STATE
OF VEGETATION THERE.

AFTER ABOUT MIDNIGHT TONIGHT...UPPER-LEVEL LIFT BEGINS TO
STRENGTHEN AS A SHORT-WAVE TROUGH APPROACHES IN THE LARGE-SCALE
FLOW. THIS WAVE WILL HAVE THE EFFECT OF GREATLY INCREASING RAIN
CHANCES THROUGH FRIDAY EVENING. BASED ON THE FORECAST MODELS...AND
THE OVERALL SETUP...TOMORROW LOOKS A LOT LIKE WEDNESDAY OF LAST
WEEK...WHEN THERE WERE NUMEROUS SHOWERS/THUNDERSTORMS ACROSS THE
REGION. IF THIS TURNS OUT TO BE TRUE...WE WILL NEED TO
SIGNIFICANTLY RAISE PRECIPITATION PROBABILITIES IN LATER
FORECASTS.

THE RAIN WILL PROBABLY TAKE A BREAK ON SATURDAY...AND PERHAPS
SUNDAY...EXCEPT OVER SOUTHEAST OKLAHOMA. THEN...ANOTHER SHORT-WAVE
TROUGH WILL SWING OUT OF THE ROCKIES AND BRING ANOTHER INCREASE IN
RAIN CHANCES FOR MONDAY AND TUESDAY. ONCE IT PASSES TO THE
NORTHEAST...THE UPPER-LEVEL FLOW TURNS NORTHWEST FOR A FEW
DAYS...AND MIDWEEK LOOKS RELATIVELY COOL AND DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  83  68  77  65 /  20  50  60  50
HOBART OK         87  65  85  61 /  20  30  40  20
WICHITA FALLS TX  86  70  84  67 /  20  40  50  40
GAGE OK           87  54  79  50 /  30  10  10  10
PONCA CITY OK     82  67  78  62 /  30  40  60  50
DURANT OK         84  70  78  67 /  20  50  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

01/01
Hazardous weather outlook, May 19, 11:55 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT THU MAY 19 2011

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH THE MID TO LATE EVENING.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF INTERSTATE 35
TO THE OKLAHOMA AND TEXAS BORDER.  THE SLIGHT RISK AREA INCLUDES
WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
UNTIL MIDNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A DRYLINE NEAR THE TEXAS AND OKLAHOMA BORDER IS EXPECTED
TO AID IN THUNDERSTORM DEVELOPMENT BY THE MID AFTERNOON
HOURS.  EAST OF THE DRYLINE... THE AIRMASS WILL BE MOIST AND
MODERATELY UNSTABLE. MEANWHILE... A LARGE UPPER LEVEL STORM SYSTEM
TO THE WEST WILL ADVANCE SLOWLY EAST THROUGH TONIGHT. THE STORM
SYSTEM WILL PROVIDE SUFFICIENT VERTICAL WIND SHEAR OVER THE REGION
TO SUPPORT SEVERE THUNDERSTORMS INCLUDING SUPERCELLS.

THUNDERSTORMS THIS AFTERNOON MAY BECOME MORE NUMEROUS DURING
THE EVENING HOURS AS THEY MOVE NORTHEAST TOWARD CENTRAL PARTS OF
OKLAHOMA.  ADDITIONAL THUNDERSTORMS MAY FORM ACROSS PARTS OF WEST
TEXAS LATE TONIGHT AS THE UPPER LEVEL TROUGH MOVES CLOSER TO THE
SOUTHERN PLAINS.  SOME OF THESE STORMS MAY PRODUCE SEVERE WEATHER AS
THEY DEVELOP AND MOVE INTO WESTERN PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS...SUCH AS LARGE HAIL AND DAMAGING WINDS.

THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND STRONG WINDS TO NEAR 65 MPH. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE MAINLY THIS AFTERNOON AND EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.

THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.

SIX/CJS

In the hours before

Special weather statement, May 19, 12:33 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT THU MAY 19 2011

OKZ033-036-TXZ083-191800-
JACKSON OK-HARMON OK-HARDEMAN TX-
1233 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN...HARMON AND
JACKSON COUNTIES.

AT 1233 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GOODLETT...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3426 10000 3434 10001 3466 9981 3451 9952
      3416 9988 3418 9992 3423 10001 3425 10001
Special weather statement, May 19, 1:00 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT THU MAY 19 2011

OKZ014-021-022-191830-
ROGER MILLS OK-BECKHAM OK-WASHITA OK-
100 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ROGER MILLS AND
WASHITA COUNTIES.

AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DELHI...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3554 9963 3535 9929 3511 9969 3512 9978
      3516 9984
Special weather statement, May 19, 1:01 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT THU MAY 19 2011

OKZ033-034-191830-
GREER OK-HARMON OK-
101 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HOLLIS...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3511 9963 3490 9931 3460 9989 3472 10001
      3475 10001
Local storm report, May 19, 1:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             N GOODLETT              34.33N 99.88W
05/19/2011  E1.25 INCH       HARDEMAN           TX   PUBLIC

            A FEW HALF DOLLAR SIZED PIECES...WITH MAINLY QUARTER
            SIZED HAIL STONES.

&&

BAIN
Local storm report, May 19, 1:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
113 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             N GOODLETT              34.33N 99.88W
05/19/2011  E1.25 INCH       HARDEMAN           TX   PUBLIC

            A FEW HALF DOLLAR SIZED PIECES...WITH MAINLY QUARTER
            SIZED HAIL STONES.

&&

BAIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:51 AM CDTRed Flag WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa6 hr
May 19, 12:39 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson66 min
May 19, 1:00 PM CDTSpecial Weather StatementOUNBeckham30 min
May 19, 1:01 PM CDTSpecial Weather StatementOUNGreer, Harmon29 min
May 19, 1:07 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills, Washita38 min
May 19, 1:43 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills47 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson57 min
May 19, 1:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa, Washita48 min
May 19, 2:30 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills45 min
May 19, 2:42 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa48 min
May 19, 2:48 PM CDTSpecial Weather StatementOUNRoger Mills27 min
May 19, 3:16 PM CDTSevere Thunderstorm WarningOUNDewey44 min
May 19, 3:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward43 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Washita44 min
May 19, 3:57 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward19 min
May 19, 4:08 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Washita52 min
May 19, 4:25 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa35 min
May 19, 4:37 PM CDTSpecial Weather StatementOUNJackson23 min
May 19, 5:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita44 min
May 19, 5:09 PM CDTTornado WarningOUNCaddo, Kiowa36 min
May 19, 5:29 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman31 min
May 19, 5:38 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa3 hr
May 19, 5:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita62 min
May 19, 5:57 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa33 min
May 19, 5:59 PM CDTTornado WarningOUNCaddo31 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningOUNTillman49 min
May 19, 6:27 PM CDTTornado WarningOUNCaddo33 min
May 19, 6:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady44 min
May 19, 6:54 PM CDTAreal Flood AdvisoryOUNCaddo, Kiowa3 hr
May 19, 6:57 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman63 min
May 19, 6:59 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.